IJPAM: Volume 70, No. 4 (2011)

ANALYSIS OF A DISCRETE MACKEY-GLASS
COMPETITION SYSTEM WITH TIME DELAYS

Youquan Luo$^1$, Shujing Gao$^2$, Dehui Xie$^3$
$^{1,2}$College of Mathematics and Computer Science
Gannan Normal University
Ganzhou, 341000, P.R. CHINA
$^3$College of Business
Gannan Normal University
Ganzhou, 341000, P.R. CHINA


Abstract. In this paper, we propose a discrete Mackey-Glass competition model with time delays. We establish sufficient conditions for the permanence of the model and global attractivity of positive solution of the model. Finally, an example and its numerical simulation are showed for supporting our results.

Received: November 10, 2010

AMS Subject Classification: 34K25, 39A11

Key Words and Phrases: discrete model, Mackey-Glass model, time delay, permanence, global attractivity

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 4